# SDR TWAA9747003

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47753
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 581222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 570 - DURING PRE-FLIGHT, FOUND EMERGENCY EGRESS LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK, MFG PN 58122-2, MANUFACTURED BY LUMINESCENT SYSTEMS,  INC.  OPERATIONAL CHECK NORMAL.  OP-15 - 1-11-97 - STL.  (X)
